# SDR VTZA97247

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Mat
- Part number: B4018317
- Condition: Failed
- Location: Rt Propeller
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/GSO - FLT 6321 - DURING CRUISE AT 1100 HOURS ON 4-23-97, MADE AN UNSCHEDLED LANDING AT CMH DUE TO RT PROP HEAT FAILED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED DEICE MAT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
